Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 645080, 13 pages
http://dx.doi.org/10.1155/2013/645080
Research Article

Stability Analysis of Distributed Order Fractional Chen System

1Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht, Iran
2Department of Applied Mathematics, Faculty of Mathematical Sciences, Islamic Azad University, Lahijan Branch, P.O. Box 1616, Lahijan, Iran

Received 31 August 2013; Accepted 3 October 2013

Academic Editors: C. Li, F. Liu, and R. Magin

Copyright © 2013 H. Aminikhah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Hossein Aminikhah, A. Refahi Sheikhani, and Hadi Rezazadeh, “An Efficient Method for Time-Fractional Coupled Schrödinger System,” International Journal of Partial Differential Equations, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Esteban Tlelo-Cuautle, Ana Dalia Pano-Azucena, Victor Hugo Carbajal-Gomez, and Mauro Sanchez-Sanchez, “Experimental Realization of a Multiscroll Chaotic Oscillator with Optimal Maximum Lyapunov Exponent,” The Scientific World Journal, vol. 2014, pp. 1–16, 2014. View at Publisher · View at Google Scholar
  • Hossein Aminikhah, Amir Hosein Refahi Sheikhani, and Hadi Rezazadeh, “Approximate analytical solutions of distributed order fractional Riccati differential equation,” Ain Shams Engineering Journal, 2016. View at Publisher · View at Google Scholar
  • P. Gholamin, and A.H. Refahi Sheikhani, “A new three-dimensional chaotic system: dynamical properties and simulation,” Chinese Journal of Physics, 2017. View at Publisher · View at Google Scholar
  • G. Fernández-Anaya, G. Nava-Antonio, J. Jamous-Galante, R. Muñoz-Vega, and E.G. Hernández-Martínez, “Asymptotic stability of distributed order nonlinear dynamical systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 48, pp. 541–549, 2017. View at Publisher · View at Google Scholar
  • Farshid Mehrdoust, Amir Hosein Refahi Sheikhani, Mohammad Mashoof, and Sabahat Hasanzadeh, “Block-pulse operational matrix method for solving fractional Black-Scholes equation,” Journal of Economic Studies, vol. 44, no. 3, pp. 489–502, 2017. View at Publisher · View at Google Scholar
  • Saberi Najafi, Mashoof, and Refahi Sheikhani, “Stability analysis of distributed order Hilfer-Prabhakar differential equations,” Hacettepe Journal of Mathematics and Statistics, vol. 47, no. 2, pp. 299–315, 2018. View at Publisher · View at Google Scholar
  • Mashoof, and Refahi Sheikhani, “Numerical solution of fractional differential equation by wavelets and hybrid functions,” Boletim da Sociedade Paranaense de Matematica, vol. 36, no. 2, pp. 231–244, 2018. View at Publisher · View at Google Scholar